I am takeing both terazosin(hytrin) and finasteride I am finding 10mg of hytrin at night is no longer effective for 24 hrs and have had to increase frequency to about 16 hours. Are these drugs likely contributing to my ED problems
20 Feb 2011
Yes, common side effects of Finasteride include decreased libido (sex drive), erectile dysfunction (also known as impotence or ED), and decreased ejaculate volume.
ED has also been reported with Hytrin use but is far less common.
Talk with your doctor. He or she may be able to recommend treatment options, such as an erectile dysfunction medication. Depending on how severe your side effects are, he or she may also recommend that you adjust your dosage or try another medicine to treat your condition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have been taking Avodart for 7 months. As a general rule, how long must I take Avadart?
1 answer • 1 Jul 2009
I was taking terazosin for BPH for 3 years then bp dropped to low and went on avodart ( 80/60) BP is now 140/80 and would like to try terazosin in ...
1 answer • 19 Dec 2010
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
... recently, zinc and pygeum to help with urine flow, and avoid waking up at night to urinate. These items seem to be working. However, I also have ...
1 answer • 3 Oct 2013
I'm healthy 67 yr old with mild ED and BPH. I've taken terazosin for BPH urine flow for a few years..Viagra for about a year and it works ...
0 answers • 19 days ago